# SDR ASOA96012

- Difficulty date: April 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N641AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 387
- System (JASC): 7170 · Engine Drains
- Part: Drain Hose
- Part number: S0003001500000
- Condition: Clogged
- Location: Lt Eng
- Stage of operation: AP
- Nature of condition: A, J
- Precautionary procedure: E, F

## Discrepancy

FLT NR 8641 - ON APPROACH MCN-ATL, THE LEFT ENGINE FIRE WARNING ILLUMINATED AND THE LEFT ENGINE WAS IMMEDIATELY SHUT DOWN, FIRE HANDLE PULLED, AND AGENT 1 WAS DISCHARGED.  THE FIRE WAS EXTINGUISHED AFTER APPROX 25 SECONDS.  AN EMERGENCY WAS DECLARED AND FIRE EQUIPMENT REQUESTED.  LANDING WAS MADE SAFELY AND WITHOUT INCIDENT, EMERGENCY PERSONNEL CONFIRMED THAT THE FIRE WAS EXTINGUISHED.  FOUND LEFT ENGINE FUEL DRAIN HOSE CLOGGED.  REMOVED LINE, CLEANED AND REPLACED.  AS AN ADDITIONAL PREVENTIVE MEASURE, CLEANED ALL DRAINS LINES ON BOTH ENGINES.  REPLACED DAMGED COWLING.  (M)
